Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Swollen, red eyelids. Rash on upper lip and mouth corner. Signs of lupus?

I have swollen red eyelids and a rash on my upper lip and corners of my mouth. This same thing occurred some two years ago and was cleared with creams and an internal antibiotic. Four days ago I awoke with very swollen upper eye lids and swollen upper lip with rash as if I had been bitten in these areas. Each day since I have woken with these same things. By the end of the day the redness and swelling seems to go down a little. I am concerned it may be signs of lupus.
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  195
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response
Localized Acute Cutaneous LE (ACLE)
1. Localized ACLE (malar rash, butterfly rash)
2. Inflammatory periorbital edema
3. Mucous membrane lesions
4. Oral and nasopharyngeal ulceration
5. Alopecia (fractured frontal hair, scarring and nonscarring alopecia)
well need more information...........but feels like you should be tested for lupus
take care
Answered: Sat, 6 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor